Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Nephrotic syndrome, nil albumin protein, has jaundice. What can be given for meals?

sir my son is already a patient of nephrotic syndroms. He is getting 25 mg of steroid. his albumin protein is nil as todays report. suddelny i came to know that he is having jaundice. his report is AS SERUM BILIRUBIN -4.8,DIRECT4.3 INDIRECT-O.5, SGOT-452, SGPT-350. He is taking livomyn, zincovit and glucose. i want to know is it the right treatment for getting cure within 10 days. what r the things that i can give him as meal. i am giving him only papaya,apple,pomegranate white rasgulla and sugacane but his appetite is not satisfied.
Asked On : Fri, 19 Oct 2012
Answers:  1 Views:  66
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General Surgeon 's  Response

Thank you for the query.

Such results means that there is some blockage in biles ducts (cholestasis). Such condition in most cases is caused by gall stones due to migration of a stone to the bile duct. It can cause abdominal pain however it can give no symptoms at all. This has nothing in common with the drugs he is taking. You cannot treat it by yourself. You should visit your doctor as soon as possible as such bile flow blockage can cause acute pancreatitis. Abdominal ultrasound should be performed. TO treat that, ERCP is necessary.

Hope this will help.
Answered: Wed, 31 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor